# SDR UALA2011091304957

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 79,186 hours, 12,694 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 2380
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM ACTUATOR CHG.  DUE TO RECENT HISTORY IF RUDDER TRIM PROBLEMS ACCOMPLISH THE FOLLOWING.  REPLACE THE RUDDER TRIM ACTUATOR PER MM.  THE PCN FOR THE RUDDER TRIM ACTUATOR IS 563-9038.  PLEASE CHECK ONLINE IPC FOR CORRECT EFFECTIVITY.  REPLACED RUDDER TRIM ACTUATOR PER MM.
